Follow
Zoltán M. Balogh
Zoltán M. Balogh
Professor of Mathematics, University of Bern
Verified email at math.unibe.ch - Homepage
Title
Cited by
Cited by
Year
Size of characteristic sets and functions with prescribed gradient
ZM Balogh
Walter de Gruyter GmbH & Co. KG 2003 (564), 63-83, 2003
1632003
Gromov hyperbolicity and the Kobayashi metric on strictly pseudoconvex domains
ZM Balogh, M Bonk
Commentarii Mathematici Helvetici 75, 504-533, 2000
1202000
Geometric characterizations of Gromov hyperbolicity
ZM Balogh, SM Buckley
Inventiones mathematicae 153 (2), 261-301, 2003
962003
Polar coordinates in Carnot groups
ZM Balogh, JT Tyson
Mathematische Zeitschrift 241, 697-730, 2002
932002
Sub-Riemannian vs. Euclidean dimension comparison and fractal geometry on Carnot groups
ZM Balogh, JT Tyson, B Warhurst
Advances in mathematics 220 (2), 560-619, 2009
662009
Regularity of convex functions on Heisenberg groups
ZM Balogh, M Rickly
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 2 (4), 847-868, 2003
612003
Comparison of Hausdorff measures with respect to the Euclidean and the Heisenberg metric
ZM Balogh, M Rickly, FS Cassano
Publicacions Matemŕtiques, 237-259, 2003
552003
Singular solutions, homogeneous norms, and quasiconformal mappings in Carnot groups
ZM Balogh, I Holopainen, JT Tyson
Mathematische Annalen 324 (1), 159-186, 2002
542002
Hausdorff dimension distribution of quasiconformal mappings on the Heisenberg group
ZM Balogh
Journal d’Analyse Mathématique 83 (1), 289-312, 2001
532001
Lifts of Lipschitz maps and horizontal fractals in the Heisenberg group
ZM Balogh, R Hoefer-Isenegger, JT Tyson
Ergodic Theory and Dynamical Systems 26 (3), 621-651, 2006
522006
Intrinsic curvature of curves and surfaces and a Gauss–Bonnet theorem in the Heisenberg group
ZM Balogh, JT Tyson, E Vecchi
Mathematische Zeitschrift 287 (1-2), 1-38, 2017
512017
Absolute continuity of quasiconformal mappings on curves
ZM Balogh, P Koskela, S Rogovin
GAFA Geometric And Functional Analysis 17 (3), 645-664, 2007
492007
Fundamental solution for the Q-Laplacian and sharp Moser–Trudinger inequality in Carnot groups
ZM Balogh, JJ Manfredi, JT Tyson
Journal of Functional Analysis 204 (1), 35-49, 2003
472003
The Stepanov differentiability theorem in metric measure spaces
ZM Balogh, K Rogovin, T Zürcher
The Journal of Geometric Analysis 14, 405-422, 2004
452004
Quasiconformality, quasisymmetry, and removability in Loewner spaces
ZM Balogh, P Koskela
Duke Mathematical Journal 101 (3), 555, 2000
452000
Projection and slicing theorems in Heisenberg groups
ZM Balogh, K Fässler, P Mattila, JT Tyson
Advances in mathematics 231 (2), 569-604, 2012
442012
The effect of projections on dimension in the Heisenberg group
ZM Balogh, E Durand-Cartagena, K Fässler, P Mattila, JT Tyson
Revista Matemática Iberoamericana 29 (2), 381-432, 2013
352013
Boundary Harnack principle for separated semihyperbolic repellers, harmonic measure applications
ZM Balogh, A Volberg
Revista Matemática Iberoamericana 12 (2), 299-336, 1996
351996
Geometric localization, uniformly John property and separated semihyperbolic dynamics
Z Balogh, A Volberg
Arkiv för Matematik 34 (1), 21-49, 1996
351996
Geometric inequalities on Heisenberg groups
ZM Balogh, A Kristály, K Sipos
Calculus of variations and partial differential equations 57 (2), 61, 2018
322018
The system can't perform the operation now. Try again later.
Articles 1–20